# SDR CA041110018

- Difficulty date: November 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 24,136 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 83867
- Condition: Cracked
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR INSPECTION UNDER AD 88-24-15.  DURING ROUTINE VISUAL INSPECTION OF THE BLADE CLAMP ASSEMBLES, A CRACKED WAS DETECTED IN ONE OF THE OUTBOARD CLAMP BOLT HOLES ON S/N EE1910.  CLAMP HAS BEEN REMOVED FROM SERVICE AND REPLACED WITH AN OVERHAULED ASSY.
